Publication
Title
Hermitian generalization of the Rarita-Schwinger operators
Author
Abstract
Language
English
Source (journal)
Acta mathematica Sinica. English series. - Berlin
Publication
Berlin : 2010
ISSN
1439-8516
Volume/pages
26:2(2010), p. 311-330
ISI
000274398300009
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 01.03.2012
Last edited 06.02.2018
To cite this reference